# SDR USAASB01167

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE FOUND THE EMERGENCY LIGHT AT THE LAST SEAT ROW INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE BENEATH THE SEAT.  OPS CHECK GOOD.  (M)
